# SDR R61A201712010896

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 27,945 hours, 21,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT THE  LT SILL FRAMES 12-13AND. REMOVED AND REPLACED THE SILL IAW SRM 51-41-02, AND 51-43-04.
